MathSciNet Relay Station
MathSciNet bibliographic data
MR1037209 (91g:54014) 54B20 (54F15)
Illanes, Alejandro A continuum having its hyperspaces not locally contractible at the top. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1177–1182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement